# SDR HNAA2017050400147

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,298 hours, 38,107 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE WARNING LIGHT APPEARED ON EICAS WITH ASSOCIATED EXTINGUISHER  CARGO OVERHEAD BUTTON LIGHT.  INSPECTED BAGGAGE COMP FOR EVIDENCE OF SMOKE OR FIRE, NO DEFECTS NOTED PERFORMED A VISUAL INSPECTION OF CARGO SMOKE DETECTORS IAW 26-15-01 AND BAGGAGE BAY SMOKE DETECTOR OPS TEST IAW 26-15-00.  NO DEFECTS. OK FOR SERVICE. R & R HIGH RATE AND METERING FIRE EXTINGUISHER BOTTLES IAW AMM 26-23-01. OPS CHECKED GOOD.
